Applications of waking's formula to some identities of Chebyshev polynomials

Jiang Zeng, Jin Zhou

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Some identities of Chebyshev polynomials are deduced from Waring's formula on symmetric functions. In particular, these formulae generalize some recent results of Grabner and Prodinger.

Original languageEnglish (US)
Pages (from-to)117-120
Number of pages4
JournalFibonacci Quarterly
Volume44
Issue number2
StatePublished - May 1 2006
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Applications of waking's formula to some identities of Chebyshev polynomials'. Together they form a unique fingerprint.

Cite this